Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the depth of blowup algebras of ideals with analytic deviation one

Author: Santiago Zarzuela
Journal: Proc. Amer. Math. Soc. 123 (1995), 3639-3647
MSC: Primary 13A30; Secondary 13C15, 13D45, 13H10
MathSciNet review: 1286012
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let I be an ideal in a local Cohen-Macaulay ring $ (A,\mathfrak{m})$. Assume I to be generically a complete intersection of positive height. We compute the depth of the Rees algebra and the form ring of I when the analytic deviation of I equals one and its reduction number is also at most one. The formulas we obtain coincide with the already known formulas for almost complete intersection ideals.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13A30, 13C15, 13D45, 13H10

Retrieve articles in all journals with MSC: 13A30, 13C15, 13D45, 13H10

Additional Information

PII: S 0002-9939(1995)1286012-5
Keywords: Rees algebras, form rings, depth, analytic deviation, reduction number
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia